Mathematical Research Letters

Volume 15 (2008)

Number 6

A note on Stein fillings of contact manifolds

Pages: 1127 – 1132

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n6.a5

Authors

Anar Akhmedov (Georgia Institute of Technology)

John B. Etnyre (Georgia Institute of Technology)

Thomas E. Mark (University of Virginia)

Ivan Smith (University of Cambridge)

Abstract

In this note we construct infinitely many distinct simply connected Stein fillings of a certain infinite family of contact 3–manifolds.

Full Text (PDF format)